# SDR CALA9601036

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE EXTERIOR RELEASE HANDLE PULLED LOW AT 20 POUNDS.  TAILCONE LATCH WAS ADJUSTED AND THE EXTERIOR RELEASE HANDLE PULL TESTED WITHIN SPECIFICATIONS AT 34 POUNDS PER MM 53-50-3.
